# SDR ASAA1047194

- Difficulty date: January 3, 2010
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 41,802 hours, 23,099 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 656430485
- Part serial: 2468
- Condition: Delaminated
- Location: Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT I/B FORE FLAP UPPER SURFACE REPAIR 36 INCHES FROM O/B END IS DELAMINATED.  INSTALLED DOUBLER.
